# SDR PCAA0003025

- Difficulty date: March 30, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 17,621 hours, 19,136 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205
- Part serial: 276
- Condition: Leaking
- Location: Mlg
- Part time: 3,049 hours, 3,283 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: O

## Discrepancy

BWI - FLIGHT 3854 UPON DESCENT INTO BWI WHEN GEAR WAS SELECTED DOWN THE CREW RECEIVED YELLOW CAUTION LIGHTS FOR HANDLE AND GEAR DOORS.  LANDING GEAR REMAINED IN THE UP POSITION.  CREW PERFORMED AN ALTERNATE GEAR EXTENSION AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM, FOUND THE LANDING GEAR SELECTOR VALVE LEAKING.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW DHC PROCEDURES, OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
